Thunderstorm Wind, Lucas
- When
- July 22, 12:45 PM EST
- Where
- Lucas County, Oregon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 41.650, -83.430
Thunderstorm winds downed several trees.
The combination of a surface boundary and a surge of warm, moist air helped to initiate convective thunderstorms during the early afternoon hours of July 22nd. Widespread activity fired up across the area and persisted through the afternoon and early evening hours.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CLE wrote it up.
The combination of a surface boundary and a surge of warm, moist air helped to initiate convective thunderstorms during the early afternoon hours of July 22nd. Widespread activity fired up across the area and persisted through the afternoon and early evening hours. Recent heavy rainfall and saturated ground across the forecast area set the stage for flash flooding. Thunderstorms moved slowly across the area with heavy rainfall. Some locations saw as much as 3 to 4 inches of rainfall in an 60 to 90 minutes. As areal coverage of the thunderstorms increased later that afternoon, a second round of thunderstorms hit some locations, resulting in rapid runoff and more flash flooding.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Jul 22, 11:56 AM EST, 49 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CLEVELAND OH
1256 PM EDT FRI JUL 22 2011
.SYNOPSIS...
HEAT AND HUMIDITY WILL CONTINUE TODAY AS A FRONTAL BOUNDARY JUST
NORTH OF THE AREA GRADUALLY MOVES SOUTH OVER THE AREA. THIS FRONT
WILL LINGER OVER THE AREA THROUGH THE UPCOMING WEEKEND. A COLD
FRONT IS EXPECTED TO MOVE ACROSS THE AREA EARLY NEXT WEEK PUSHING
THE HOT AND HUMID AIRMASS AWAY FROM THE REGION.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED FOR DEVELOPING THUNDERSTORMS.
UPDATED FOR UPGRADE TO EXCESSIVE HEAT WARNING SOUTH AND WEST.
DEWPOINTS A BIT HIGHER THAN EXPECTED EARLIER AND THAT SHOULD PUT
THE HEAT INDEX OVER THE TOP OF ADVISORY CRITERIA.
PREVIOUS UPDATE...
MCS OVER NERN IL APPEARS TO BE MOVING LARGELY DUE EAST. CONCERNED
HOWEVER THAT THERE WILL BE SOME DEVELOPMENT ON THE SOUTH SIDE OF
THE MCS OR SOUTHEAST OF THE MCS ALONG AN OUTFLOW/COLD FRONT
INTERACTION. BEST THETA E ADVECTION GRADIENT AND VARIOUS
THUNDERSTORM PARAMETERS TRENDING TOWARD THIS SCENARIO OF BRINGING
THUNDERSTORMS INTO NWRN OH MID/LATE AFTERNOON. FOR NOW WILL
GO/CONTINUE WITH HIGH CHANCE POPS BUT WILL CHANGE FROM CHANCE TO
"SCATTERED" WORDING AND CONTINUE TO MONITOR FOR THIS TO
DEVELOP/EVOLVE.
PREVIOUS...
MADE ONLY MINOR ADJUSTMENTS TO TEMP AND DEWPOINT GRIDS WITH THIS
UPDATE. CONVECTION OFF TO THE WEST HAS DIMINISHED OVER SOUTHERN
MICHIGAN AS ANTICIPATED KEEPING NW OH DRY THIS MORNING. SOME
DEBRIS CLOUDS MOVING INTO NW OH THOUGH AS INDICATED...AND WILL
ALSO WATCH PROGRESS FOR SHRA/TS NEAR AND WEST OF ORD THIS MORNING.
PREVIOUS DISCUSSION BELOW.
HOT AND HUMID CONDITIONS WILL CONTINUE AGAIN TODAY...BUT THERE ARE
SOME ADDITIONAL CONCERNS TODAY COMPARED WITH YESTERDAY.
FIRST...TEMPS THIS MORNING WILL START IN THE UPPER 70S TO LOWER
80S WHICH WILL PROVIDE A GOOD OPPORTUNITY FOR LOCATIONS TO CLIMB
INTO THE 90S AGAIN TODAY. A FRONTAL BOUNDARY LOCATED OVER SOUTHERN
LAKE ERIE FROM NEAR ERI TO TOL WILL ONLY GRADUALLY SAG SOUTH OVER
THE AREA THROUGH TODAY. WINDS HAVE ALREADY TURNED WEST OR NW THIS
MORNING NEAR LAKESHORE AREAS OF NW PA AND OH. GIVEN THE GOOD START
THESE AREAS WILL HAVE A GOOD SHOT OF BREAKING 90 BUT THE FLOW OFF
THE LAKE WILL INHIBIT TEMPS RISES ESPECIALLY THIS AFTERNOON.
FURTHER TO THE SOUTH ESPECIALLY ACROSS SOUTHEAST AREAS FROM CAK TO
YNG TEMPS ARE EXPECTED TO ONCE AGAIN CLIMB WELL INTO THE 90S. WITH
THE FRONT EVEN CLOSER TODAY DO NOT THINK DEWPOINTS ACROSS CENTRAL
AND SOUTHERN AREAS WILL BE ABLE TO DROP MUCH THIS AFTERNOON
KEEPING THEM IN THE LOWER TO MID 70S. NORTHERN AREAS MAY SEE A
SLOW FALL TO THE LOWER 70S WITH NW OH HAVING THE BEST CHC OF DPTS
DROPPING BELOW 70. WITH THE INCREASE IN PROBABILITY OF TEMPS AND
DEWPOINTS ESPECIALLY ACROSS SOUTHEAST AREAS HAVE EXPANDED THE
HEAT ADVISORY FOR AREAS FROM CAK TO YNG. KEPT OUT IMMEDIATE
LAKESHORE AREAS OF NE OH AND NW PA.
REGARDING CONVECTION TODAY...POPS HIGHLY VARIABLE BETWEEN MAV AND
MET GUIDANCE. AFTER LOOKING AT VARIOUS MODELS INCLUDING EARLIER
RUNS OF THE HRRR EXPECTING CURRENT CONVECTION OVER SRN LAKE MI
THIS MORNING TO PUSH JUST NORTH OF TOL. HOWEVER...ADDITIONAL
SHRA/TS MOVING ALONG THE FRONT FURTHER WEST WHICH WILL PROGRESS
EAST TOWARD THE AREA THIS MORNING. NOT COMPLETELY CONFIDENT THIS
ACTIVITY WILL NECESSARILY MOVE INTO NW OH...BUT RATHER WITH THE
FRONTAL BOUNDARY SAGGING SOUTH COMBINED WITH A WEAKENING CAP AND
GOOD CAPE AND LI/S THINKING THERE COULD BE SCATTERED DEVELOPMENT
MIDDAY AND THROUGH THE AFTERNOON. EXPECTING THIS ACTIVITY TO BE
CONFINED MAINLY ACROSS WESTERN AREAS WITH A PUSH EASTWARD TOWARD
CLE-CAK POSSIBLE NOT UNTIL LATE AFTERNOON OR EVENING.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
WITH THE FRONTAL BOUNDARY OVER THE AREA TONIGHT AND CONTINUING
INTO THE WEEKEND EXPECTING AT LEAST SLIGHT CHC/S FOR SHOWERS AND
THUNDERSTORMS THROUGH THE PERIOD. FOR TONIGHT POPS DECREASE QUITE
A BIT ACROSS THE AREA BUT RELUCTANT TO GO COMPLETELY DRY FOR THE
AREA AS THERE IS A POSSIBILITY OF LEFTOVER ACTIVITY PUSHING INTO
EASTERN AREAS. SIMILAR SITUATION FOR SATURDAY ACROSS THE AREA WITH
THE FRONTAL BOUNDARY. BY THIS POINT IT IS DIFFICULT TO TIME ANY
POSSIBLE UPPER LEVEL SHORTWAVES THAT MAY BE MOVE ALONG THE FLOW TO
HELP DEVELOP SHOWERS AND THUNDERSTORMS OVER ANY PARTICULAR AREA.
MET GUIDANCE POPS LEAN QUITE A BIT HIGHER THAN MAV NUMBERS SO
MAINTAINED CHC POPS ESPECIALLY GOING INTO SATURDAY NIGHT AND
THROUGH SUNDAY. THE COLD FRONT BRINGING RELIEF TO THE AREA IS
EXPECTED TO MOVE THROUGH ON MONDAY THEREFORE THE CHANCES OF
SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH EARLY MONDAY NIGHT
ACROSS THE AREA. AS FOR TEMPS THE EXACT PLACEMENT OF THE FRONTAL
BOUNDARY WILL BE AN ISSUE FOR SATURDAY AND SUNDAY AS EVEN A LIGHT
NORTHERLY WIND OFF THE LAKE WILL IMPACT TEMPS. WHILE DEWPOINT WILL
REMAIN AT LEAST IN THE UPPER 60S TO LOWER 70S THROUGH MUCH OF THE
PERIOD...GOING INTO THE WEEKEND ADDITIONAL CLOUD COVER AND THE
INCREASED CHANCES OF SHOWERS/TS IN THE AREA WILL HELP TO KEEP
TEMPS A BIT LOWER.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
THE SURFACE HIGH SHOULD BUILD SOUTH ACROSS THE AREA BY TUESDAY. IT
MAY NOT BE THE MOST REFRESHING/COOL HIGH PRESSURE WE HAVE SEEN BUT
IT WILL DROP TEMPERATURES BACK TO NEAR NORMAL AND DEWPOINTS DOWN
TOWARD 60 OR THE 50S...SO IT WILL SEEM A LOT MORE COMFORTABLE.
THE COOL DOWN APPEARS AS IF IT WILL BE SHORT LIVED AS THE RIDGE
ALOFT IS PROGGED TO BUILD THE SECOND HALF OF THE WEEK. TEMPERATURES
SHOULD REBOUND AS SOON AS WE GET ON THE BACK SIDE OF THE HIGH AND
THE RETURN SOUTH FLOW DEVELOPS. WILL FORECAST TEMPERATURES BACK UP
TOWARD 90 LATE IN THE WEEK. SOME OF THE MODELS HINT THAT WE MAY HAVE
TO DEAL WITH WARM ADVECTION THUNDERSTORMS BY WEDNESDAY NIGHT AND
THURSDAY. WILL KEEP A LOW POP (SLIGHT CHANCE FOR THE NORTHERN
COUNTIES) FOR NOW AS THERE IS NOT MUCH CONFIDENCE THIS FAR IN
ADVANCE.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
A WEAK COLD FRONT NEAR THE SOUTH SHORE OF LAKE ERIE WILL BECOME
NEARLY STATIONARY TODAY AND MAY BEGIN DRIFTING BACK NORTH AS A
WARM FRONT AS EARLY AS THIS AFTERNOON OR EVENING. A WEAK WAVE ON
THE FRONT NEAR CHICAGO MOVING EAST WILL BRING A DECENT CHANCE OF
SHOWERS/STORMS ACROSS NORTHWEST OHIO THIS AFTERNOON. STILL NOT
SURE HOW FAR EAST THE SHOWERS/STORMS WILL SPREAD. THERE ARE
INDICATIONS THAT THE SHOWERS/STORMS THAT DEVELOP WILL MOVE OFF TO
THE SOUTHEAST...PROBABLY MISSING EXTREME NE OH/NW PA...BUT NOT
REAL CONFIDANT ON THIS. WILL MENTION TEMPO SHOWERS/STORMS AT KTOL
KFDY AND KMFD WITH A CHANCE AT KCLE KCAK AND KYNG LATER AND KEEP
KERI DRY TODAY.
OUTLOOK...NON-VFR AT TIMES THROUGH MONDAY MORNING IN
SHOWERS/STORMS AND EARLY MORNING FOG/HAZE.
&&
.MARINE...
THE WEAK COLD FRONT WILL SLIDE ACROSS LAKE ERIE EARLY THIS MORNING
WITH A WIND SHIFT FROM THE NORTHWEST. THE FRONT WILL BECOME
STATIONARY SOMEWHERE NEAR THE SOUTH SHORE OF LAKE ERIE. THE GRADIENT
WILL BECOME LIGHT TODAY AND ONSHORE FLOW MAY BECOME THE DOMINANT
WIND BY THIS AFTERNOON. THUNDERSTORMS ACROSS NORTHWEST OHIO AND
LOWER MICHIGAN MAY SNEAK OUT OVER THE WESTERN BASIN OF THE LAKE AND
MARINERS SHOULD BE ALERT TODAY.
THE WEAK FRONT WILL LIKELY DRIFT BACK NORTH AS A WARM FRONT SO THE
PREVAILING FLOW WILL RETURN FROM THE SOUTHWEST FOR MUCH OF THE
WEEKEND. THE GRADIENT WILL PROBABLY BE LIGHT ENOUGH THAT
ONSHORE/OFFSHORE FLOW MAY CONTINUE IN MANY AREAS.
A STRONGER COLD FRONT IS EXPECTED LATE SUNDAY NIGHT/EARLY MONDAY
WHICH SHOULD VEER THE WIND TO THE NORTHWEST AND EVENTUALLY THE NORTH
AND NORTHEAST MONDAY AND TUESDAY. WE WILL HAVE TO WAIT AND SEE JUST
HOW THE STRONG THE GRADIENT IS AS THE SURFACE HIGH PRESSURE BUILDS
IN...OFTEN THE NORTH FLOW CAN MAKE THE LAKE CHOPPY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR OHZ003-007>011-
013-014-020>023-033.
EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR OHZ006-
017>019-027>032-036>038-047.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...ABE
NEAR TERM...TK
SHORT TERM...ABE
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIKHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 116 PM EDT FRI JUL 22 2011 OHZ012-089-PAZ001>003-231730- LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 116 PM EDT FRI JUL 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. OHZ011-013-014-021>023-033-231730- CUYAHOGA-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-MAHONING- 116 PM EDT FRI JUL 22 2011 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. OHZ003-007>010-020-231730- LUCAS-OTTAWA-SANDUSKY-ERIE OH-LORAIN-MEDINA- 116 PM EDT FRI JUL 22 2011 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 670 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ006-017>019-027>031-036>038-047-231730- WOOD-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- MARION-MORROW-HOLMES-KNOX- 116 PM EDT FRI JUL 22 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 670 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ032-231730- STARK- 116 PM EDT FRI JUL 22 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. LEZ061-146>149-162>169-231730- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 116 PM EDT FRI JUL 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. LEZ142>145-231730- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 116 PM EDT FRI JUL 22 2011 ...SEVERE THUNDERSTORM WATCH 670 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
The Detroit radar (KDTX), 117 km away, was scanning. The volume nearest the first event began at 17:47 UTC.
26 thunderstorm wind, 1 flash flood. Local standard time, as filed.
Thunderstorm winds downed several trees.
Thunderstorm winds downed a large tree and large tree limb.
Thunderstorm winds downed numerous large trees across the county. From Maumee to the Greater Toledo area, numerous reports of large downed trees came in during this thunderstorm.
A 61 mph thunderstorm wind gust was measured by an automated sensor.
Thunderstorm winds downed several trees.
Thunderstorm winds downed a lot of trees.
Thunderstorm winds downed several large trees.
Thunderstorm winds downed several trees.
As another round of thunderstorms hit the area, thunderstorm winds downed a large tree limb. The fence beneath the tree was destroyed as a result of the downed limb.
Thunderstorm winds downed a few large tree limbs.
Thunderstorm winds downed a few large tree limbs.
Thunderstorm winds downed a few trees.
Thunderstorm winds downed numerous large trees and large tree limbs. Power lines were downed as well.
Thunderstorm winds downed a tree.
Thunderstorm winds downed several trees in Cleveland.
Thunderstorm winds toppled a large tree. The tree landed on a house and caused some damage.
Thunderstorm winds downed several trees.
Thunderstorm winds downed a tree.
Thunderstorm winds downed a few trees.
Thunderstorm winds downed several large trees in the area.
Thunderstorm winds downed many trees across Lake County.
Thunderstorm winds caused some damage in the City of Youngstown. Four tents were toppled at a festival in the downtown area resulting in a few minor injuries. A church on Oakhill Avenue lost a large section of roofing. Many trees and large trees limbs were downed across the city as well.
Thunderstorm winds downed many trees across the northern end of Trumbull County.
Thunderstorm winds downed a tree and several limbs north of Marshallville.
Thunderstorm winds downed several trees.
Thunderstorm winds downed a tree and a few large limbs.
Over six inches of rain fell over Tiffin during the overnight hours. This resulted in numerous road closures, abandoned cars, and the evacuation of the Clinton Estates mobile home park. The YMCA building was flooded with significant damage. Most roads around Tiffin were closed for several hours.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2011Every state in 2011This day in weather historyWarnings in Ohio, July 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 336504, 328018, 328022, 335597, 336507, 336509, 328026, 335598, 328034, 336501, 336500, 336502, 328029, 336317, 335600, 336503, 335599, 336338, 336339, 328036, 335601, 336518, 336326, 336318, 335596, 336788, 337425.